# SDR AALA20130626023

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 65,537 hours, 34,129 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: ADK1068
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR ANTENNA.  SYSTEM GROUND CHECKED NORMAL.
